Mathematische Annalen

, Volume 274, Issue 4, pp 627–641

(LF)-spaces, quasi-baire spaces and the strongest locally convex topology

  • P. P. Narayanaswami
  • Stephen A. Saxon
Article

DOI: 10.1007/BF01458598

Cite this article as:
Narayanaswami, P.P. & Saxon, S.A. Math. Ann. (1986) 274: 627. doi:10.1007/BF01458598

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • P. P. Narayanaswami
    • 1
  • Stephen A. Saxon
    • 2
  1. 1.Department of MathematicsMemorial University of NewfoundlandSt. John'sCanada
  2. 2.Department of MathematicsUniversity of FloridaGainesvilleUSA